Turkish Journal of Mathematics
In this study, some asymptotic estimates for the length of the instability intervals of Hill's equation, y''(t)+(\lambda -q(t))y(t)=0, are derived by means of an auxiliary eigenvalue problem under various assumptions on the Fourier coefficients of the potential q.
COŞKUN, HASKIZ (1999) "Some Asymptotic Estimates for the Instability Intervals of Hill's Equation," Turkish Journal of Mathematics: Vol. 23: No. 2, Article 5. Available at: https://journals.tubitak.gov.tr/math/vol23/iss2/5